# SDR F3LA2017121400263

- Difficulty date: December 10, 2017
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N710FR
- Make and model: Airbus A321-211
- Aircraft serial: 7179
- Aircraft time: 5,710 hours, 2,383 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC110000
- Part serial: 81902
- Condition: False Indication
- Location: Cargo Bay
- Part time: 5,712 hours, 2,384 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: PILOTS DECLARED AN EMERGENCY AND DIVERTED TO GEG DUE TO AFT CARGO SMOKE DETECTION/INDICATION. 
CORRECTIVE ACTION: INSPECTED FWD AND AFT CARGO PITS FOR SIGNS OF SMOKE, FIRE AND FUMES. CARGO PITS FWD AND AFT EMPTY. R & R THE SMOKE DETECTORS.
